PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Reflexivity and the Grothendieck property for positive tensor products of Banach lattices-II

Qingying Bu, Michelle Craddock, Donghai Ji

Abstract


Click on the link to view.

Quaestiones Mathematicae 32(2009), 339–350



http://dx.doi.org/10.2989/QM.2009.32.3.5.906
AJOL African Journals Online